Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

50 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
Drug-induced hypoglycaemia: an update.
Ben Salem C, Fathallah N, Hmouda H, Bouraoui K. Ben Salem C, et al. Drug Saf. 2011 Jan 1;34(1):21-45. doi: 10.2165/11538290-000000000-00000. Drug Saf. 2011. PMID: 20942513 Review.
Drug-induced endocrine and metabolic disorders.
Ben Salem C, Slim R, Elouni B, Hmouda H, Bouraoui K. Ben Salem C, et al. Drug Saf. 2007;30(8):727-8; author reply 728-9. doi: 10.2165/00002018-200730080-00009. Drug Saf. 2007. PMID: 17696585 No abstract available.
Authors' Reply to Montastruc et al.: "Drug-Induced Hyperglycaemia and Diabetes".
Fathallah N, Slim R, Larif S, Hmouda H, Ben Salem C. Fathallah N, et al. Among authors: hmouda h. Drug Saf. 2016 May;39(5):467. doi: 10.1007/s40264-016-0400-6. Drug Saf. 2016. PMID: 26884324 No abstract available.
Drug-induced hyperuricaemia and gout.
Ben Salem C, Slim R, Fathallah N, Hmouda H. Ben Salem C, et al. Among authors: hmouda h. Rheumatology (Oxford). 2017 May 1;56(5):679-688. doi: 10.1093/rheumatology/kew293. Rheumatology (Oxford). 2017. PMID: 27498351 Review.
Lornoxicam-induced acute generalized exanthematous pustulosis.
Larif S, Slim R, Fathallah N, Ghariani N, Hmouda H, Ben Salem C. Larif S, et al. Among authors: hmouda h. Int J Dermatol. 2016 Aug;55(8):e458-60. doi: 10.1111/ijd.13252. Epub 2016 Mar 11. Int J Dermatol. 2016. PMID: 26971725 No abstract available.
Drug-Induced Hyperglycaemia and Diabetes.
Fathallah N, Slim R, Larif S, Hmouda H, Ben Salem C. Fathallah N, et al. Among authors: hmouda h. Drug Saf. 2015 Dec;38(12):1153-68. doi: 10.1007/s40264-015-0339-z. Drug Saf. 2015. PMID: 26370106 Review.
A Rare Case of Azathioprine-Induced Sweet's Syndrome in a Patient with Crohn's Disease.
Ben Salem C, Larif S, Fathallah N, Slim R, Aounallah A, Sakhri J, Hmouda H. Ben Salem C, et al. Among authors: hmouda h. Curr Drug Saf. 2015;10(3):266-8. doi: 10.2174/1574886310666150729125620. Curr Drug Saf. 2015. PMID: 26219289
Pustular drug hypersensitivity syndrome due to allopurinol.
Ben Salem C, Saidi W, Larif S, Fathallah N, Slim R, Hmouda H. Ben Salem C, et al. Among authors: hmouda h. Indian J Pharmacol. 2015 Jan-Feb;47(1):123-4. doi: 10.4103/0253-7613.150378. Indian J Pharmacol. 2015. PMID: 25821326 Free PMC article.
Drug-induced hyperkalemia.
Ben Salem C, Badreddine A, Fathallah N, Slim R, Hmouda H. Ben Salem C, et al. Drug Saf. 2014 Sep;37(9):677-92. doi: 10.1007/s40264-014-0196-1. Drug Saf. 2014. PMID: 25047526 Review.
Acute pancreatitis in the course of meprobamate poisoning.
Fathallah N, Zamy M, Slim R, Fain O, Hmouda H, Bouraoui K, Ben Salem C, Biour M. Fathallah N, et al. JOP. 2011 Jul 8;12(4):404-6. JOP. 2011. PMID: 21737904
50 results
Jump to page
Feedback